# SDR DALA2025012100492

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N958DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39823
- Aircraft time: 22,361 hours, 17,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6782102) FOUND AFT OVERWING EXIT LIGHTS INOP AT INTERIOR SIDEWALLS. REMOVED AND REPLACED BATTERY PACK AT LOCATION M169 IAW B737 AMM 33-51. OPS CHECKS GOOD.
